Degenerative Diseases Community
Osteoporosis/piriformis syndrome
About This Community:

This patient support community is for discussions relating to living with degenerative disease.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Osteoporosis/piriformis syndrome

I have been receiving steroid injections for degenerative joint/disk disease over the years and have developed piriformis issues. Recently I received a call from my doctor about an increase in my osteoporosis issues.
I have had Botox injections in the past which did help. Can I continue these Botox injections if I have osteoporosis, is there any danger?
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Degenerative Diseases Community Resources
RSS Expert Activity
242532_tn?1269553979
Blank
How to Silence Your Inner Critic an...
Apr 16 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank